# SDR 04FDEA01249

- Difficulty date: May 12, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO CENTER LINE ROLLER TRAY IS CORRODED STA 1621 AND STA 1681.  REPLACED ROLLER TRAY IAW SRM 51-31-01 AT MAE.
